# SDR CA110810009

- Difficulty date: June 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 21,223 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Connector
- Part number: S182051403
- Condition: Faulty
- Location: Elt
- Part time: 1,914 hours
- Component: Elt System, 406AFCOMPACT
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ELT BEGAN SOUNDING ON THE GROUND FOR NO APPARENT REASON.  FAULTY "D" SUB CONNECTOR AT REMOTE SWITCH OF ELT SYS CAUSES ELT TO TRANSMIT INTERMITTENTLY. REPLACED CONNECTOR WITH MIL CRIMP TYPE.  NO FURTHER FAILURES REPORTED.
